# SDR SWIA2020031649316

- Difficulty date: February 19, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ATTACH ANGLE (2EA) AT FS319.70 AND FS349 IS CORRODED.   (C-CHECK) RO 3/13/2020   THE FWD AND AFT SILL ATTACH ANGLES, CLEATS, WERE FOUN TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW CLEATS AT PAX DOOR LOWER SILL FS319.70 & FS349 REF BOMBARDIER DWG AND CRJ-200 SRM. COMPLIED WITH SKYWEST TASK CARD.
